Sign In

Remember Me
        


Submit a review

How-to Guides and Articles

Forum

  

Pro-Sculpt Questions

By: GNC



gabbz13
Rep: +1
Trust: 0%

What is the tingling sensation on my face and right hand about?

August 25, 2013

This is only my third day on it, I've only been taking it once a day since this is my first time trying any products.

ANSWERS (2)


steelforce
Rep: +703
Trust: 100%
Posted August 26, 2013

It's the beta alanine in this that is give you the tingling sensation it well last about 15 mins or so this happen to a lot of us.
Reinger
Rep: +2,504
Trust: 100%
Posted August 26, 2013

Technical term is Paresthesia. The effects will deminish over time and with use. It is nothing to be concerned with. Many of us find it enjoyable, or used to.


Sign up for our newsletter

Copyright © 2015 SupplementReviews.com. All rights reserved. All trademarks are property of their respective owners.